CSN Login
Members Online: 13

You are here

Just started takeing Vectibix

joyceann619's picture
joyceann619
Posts: 33
Joined: Jul 2004

Hi all-
Just curious if anyone else has started this drug. I just had my first infusion last week and now I have a wonderful acne-like rash on my face and chest. I am looking for a good moisturizer to use with the antibiotic cream to dry the rash.
The only advice I reeceived from my oncologist is to chase the antibiotic cream with a good moisturizer.
I beleive the rash is similar to what some may have experienced with Erbitux.

Thanks for your advice and Happy Friday ( I enjoyed the second giggle about the Italian men. hee hee)

goldfinch's picture
goldfinch
Posts: 737
Joined: Oct 2003

I believe you are right and the rash is similar to Erbitux. An onc I saw at Dana Farber said it was a sister drug to erbitux. If you do a search here, there have been many discussions on the erbitux rash. I tried cetaphil and a prescription cream called benzaclin. There were other things I tried, but I can't remember. The rash was not too bad on me. They say that if you get a bad rash, it means the chemo is working. It may be true. I had to stop the erbitux because it was ineffective. You could try aquafor as a good moisturizing cream.
Mary

joyceann619's picture
joyceann619
Posts: 33
Joined: Jul 2004

Thanks Mary. I am using aquaphor and it actually feels good. I have this rash bad, besides my face its in my ears, my scalp and is moving down my neck to my chest and back. It hurts.
Between my onccologist and dermatologist, I have an antiobiotic cream, an antiobiotic pill, some other cream like retin A and a special shampoo.
I hate this but they keep telling me it must be working!

I feel like when I go out in public I should advertise I don't have acne its just from chemo!

JOyce

Subscribe to Comments for "Just started takeing Vectibix"